Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 7, Pages 1101-1107
http://dx.doi.org/10.1155/IJMMS.2005.1101

On π-s-images of metric spaces

Department of Information, Hunan Business College, Changsha, Hunan 410205, China

Received 6 June 2004; Revised 24 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.